# SDR A6WA200340108

- Difficulty date: July 15, 2003
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 849
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 3,710 hours, 3,047 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

STAB TRIM CHANNEL 1 DISCONNECT WHEN YOKE TRIM SWITCH ENGAGED FROM EITHER SIDE.  FERRIED TO DEN.  REMOVED AND REPLACED HORIZ STAB P/N 8396-2 S/N 827, AND MCU P/N 7062-3 P/N 849, IAW AMM 27-42-01.  OPS CHECK GOOD.  REPORT CONFIRMED FAULT REMOVED REPLACED CH1 RVDT. REMOVED AND REPLACED DEFECTIVE RESISTOR, IC, DIODE AND INDUCTOR.  (M)
